# SDR IPXA2015031587006

- Difficulty date: February 25, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 29,186 hours, 19,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 141N5810588
- Condition: Corroded
- Location: Bs 236
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C17, COCKPIT, FLOOR PANEL CORROSION BS 236, LBL 11-LBL 23 OUT OF LIMITS.  ACCOMPLISHED REPAIR IAW EO B757-5310-56937-A AND REO-G18794, REV A.
